MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. SYVA EMIT AMIKACIN ASSAY; RADIOIMMUNOASSAY, AMIKACIN

SIEMENS HEALTHCARE DIAGNOSTICS INC. SYVA EMIT AMIKACIN ASSAY; RADIOIMMUNOASSAY, AMIKACIN
Model Number SYVA EMIT AMIKACIN ASSAY
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A falsely low amikacin result was obtained on a patient sample on an atellica ch 930 system using syva emit amikacin reagent.The erroneous result was reported to the physician(s).After quality controls (qc) recovered out of range the following day, the initial amikacin result was questioned, and the sample was repeated for amikacin and recovered higher.The higher result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered out of range on the day after the erroneous result was obtained.The assay was recalibrated, after which qc recovered in range.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2025-00109 on 14-jul-2025.Additional information (13-oct-2025): siemens has reviewed the instrument data.The issue was resolved with the replacement of the reagent and sample mixers and replacement of the reaction cuvettes as part of routine service troubleshooting and maintenance.The customer has been monitored for reoccurrence by the local team since august and there has been no reported recurrence from the customer.Siemens has received verbal confirmation from the local service the event was resolved with the maintenance performed.The customer is operational, and the reported event is resolved by routine / service part replacement.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
SYVA EMIT AMIKACIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, AMIKACIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key22496845
Report Number2517506-2025-00109
Device Sequence Number15207130
Product Code KLQ
UDI-Device Identifier00842768001543
UDI-Public(01)00842768001543(10)S2(17)261108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K822657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYVA EMIT AMIKACIN ASSAY
Device Catalogue Number10445383
Device Lot NumberS2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale